# SDR 97ZZZX1452

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Safety Valve
- Condition: Misassembled
- Location: Inflate Cylinder
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION SERVICE OF A 6-MAN LIFE RAFT, THE CYLINDER SAFETY VALVE DISK WAS INSPECTED.  AN EXTRA SAFETY DISK RO508-RA AND AN EXTRA O-RING 514-05B WERE FOUND INSTALLED ON TOP OF THE ORIGINAL O-RING AND DISK.  THESE WERE REMOVED AND THE SYSTEM RE-ASSEMBLED.  THESE EXTRA COMPONENTS COULD HAVE CAUSED THE SAFETY VALVE NOT TO FUNCTION.
